The commutator of fuzzy congruences in universal algebras

Addis G. M., KAUSAR N., Munir M., Chu Y.

International Journal of Computational Intelligence Systems, vol.14, no.1, pp.1322-1336, 2021 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 14 Issue: 1
  • Publication Date: 2021
  • Doi Number: 10.2991/ijcis.d.210329.002
  • Journal Name: International Journal of Computational Intelligence Systems
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Compendex, Directory of Open Access Journals
  • Page Numbers: pp.1322-1336
  • Keywords: Fuzzy congruences, Shifting lemma-fuzzy version, The commutator, Universal algebras
  • Yıldız Technical University Affiliated: Yes


We develop the commutator theory for fuzzy congruence relations of general universal algebras. In particular, for algebras in modular varieties, we characterize the commutator of fuzzy congruences using the Day’s terms.